# SDR UIEA201805160776

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 ENGINE, RT CORE COWL AFT HAT FRAME FOUND CHAFED, AT THE LOWER SECTION.  REPAIRED IAW SRM 54-45-01, REPAIR 16, REV 31.
